# SDR DXTA2022051661890

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0264
- Aircraft time: 1,540 hours, 973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING POWER ON CHECK LIST EMER LIGHTS AT SEAT 3 OVERHEAD AND FLOOR LIGHTS WERE INOP, REPEAT WRITE UP. OVERHEAD EMER LIGHTS AT SEATS 7 & 10 WERE INOP AND EMER FLOOR LIGHTS AT SEAT 5 & 8 WERE INOP. AFTER BATTERY POWER APPLIED, OVERHEAD LIGHT AT SEAT 7 ILLUMINATED AND FLOOR LIGHTS  AT SEATS 5 & 8 ALSO ILLUMINATED. SEATS 3 AND 10 REMAINED INOP.///CORRECTIVE ACTION/// ACCESSED AND RESET #2 EMERGENCY LIGHTING BATTERY'S G-SWITCH IAW C 680A MM CH 33-50-00. ALL EMERGENCY LIGHTS OPS CHECKED GOOD.
